# SDR AALA20110822LAX01

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 62,516 hours, 21,561 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - CREW REPORTED THAT AIRCRAFT MAY HAVE BLOWN A TIRE ON TAKEOFF.  DEBRIS WAS REPORTED ON RUNWAY AFTER TAKEOFF FROM SDF.  EMERGENCY DECLARED FLIGHT LAND LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 3 WHEEL/TIRE/BRAKE ASSEMBLY AND AXLE SEPARATED FROM RIGHT MAIN LANDING GEAR TRUCK ASSEMBLY.  REPLACED RIGHT MAIN LANDING GEAR TRUCK ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
